Return to HDA home page HDA Message Board
HDA About the HDA HDA What is HD HDA Juvenile HD HDA Children & Young People HDA Professionals HDA Resources HDA Research HDA HDA News HDA Events HDA Contact the HDA HDA Home Page

Outside of office hours if you need someone to speak to you can phone the Samaritans on 116 123


Go Back   HDA Message Board > Message Board Categories > Research, drugs, treatment, new diagnosis

Research, drugs, treatment, new diagnosis Forum for medical issues, and for the recently diagnosed (and families)

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 03-12-17, 02:39 PM   #1
natashathurlow
New Member
 
Join Date: Jun 2011
Posts: 3
Default Involuntary movement

Hi, Iíve been diagnosed for about 7 years now, I started showing minor symptoms around 2002.

As well as the HD I also suffer from a bad back for which I take pain relief.

Back in August I started taking Tetrabenazine and clonazipan for my involuntary movement. I started on a low dose of Tet but Iím now up to 125mg a day and it is still not helping enough. I have severe spasms in my left foot that stop me resting or sleeping.

The result of all my medication is that I am permanently tired but my foot stops me from sleeping. The only thing that sometimes works is walking, but that also wears me out. Iíve even had to go out for a walk at 3am!

Has anyone tried a medication that has actually worked for them? Please let me know.

Natasha
natashathurlow is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


All times are GMT +1. The time now is 06:44 PM.


About the HDA Message Board

A UK-based forum for people whose lives are affected by Huntington's disease and wish to share their experiences with others. Moderated by SHDAs from the HDA, a UK registered charity.

Please Remember

The HDA Message Board is not a substitute for professional advice. Consult a relevant professional before making decisions that could affect you or others.

Donate to HDA


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Registered Charity No. 296453. Website Content © HDA 2010

HDA